Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Query about anxiety - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Bipolar Disorder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   i have slight anxiety sort of attacks...plz help
Doctor :   Hi
User :   hi
User :   here i have problem of anxiety
Doctor :   Do you have trouble sleeping?
User :   no
User :   sometimes when after i excercise or overstrain myself i get them
User :   i am bieng treated by a psychiatrist
Doctor :   DO you have depression ?
User :   i use to long back
User :   like 10 years back
User :   i was treated for tat
Doctor :   It seems you have moved out of the chat
window. Please log in back if you have
medical queries
User :   yes
Doctor :   Hi
User :   i dont know wat happened
User :   i have re logged in
Doctor :   It looks like there was a technical problem
Doctor :   Sorry for that.
User :   yes
Doctor :   Please go ahead
Doctor :   So Are you in touch with Psychiatrist
User :   i am under treatment
User :   yes
Doctor :   Ok
Doctor :   What medicines are yo taking?
User :   since july 2010
User :   i am taking depakote,polaris,quel and buspin
Doctor :   Is it under control
User :   yes but sometimes after i excercise at the gym i feel bad and get it like it happened yesterday...although the intensity of attacks is far reduced
Doctor :   But can you able to control those feelings
User :   wat didnt get u
Doctor :   Feelings of past events are kind of negative thought process
Doctor :   related to depression
User :   no i am not getting those feelings
Doctor :   OK
User :   i said after i excercise i get anxiety kind of attacks
Doctor :   Ohh Ok
User :   the medicines i mentioned abve wat r they exactly for
Doctor :   Depakote is for Bipolar Depression
Doctor :   Buspin is foranxiety
User :   wats bipolar
Doctor :   Quel is anti psychotic : now a day it is used for both depression , anxiety, biplaor disorder
Doctor :   I am telling u the indications of disease
Doctor :   Sorry
Doctor :   I am telling u the indications ofmedicines
Doctor :   So Now I need to aks u one thing
User :   wats bipolar disorder
Doctor :   Bipolar disorder is Mania alternating with Depression
User :   i didnt get it
Doctor :   I will teach it , plz be patient
User :   ok
Doctor :   Mania is a state of mind where the person feels very high
User :   ok
User :   wat u wanted to ask
Doctor :   Book describe these features
Doctor :   (1) inflated self-esteem or grandiosity
that means they feel very great.
(2) decreased need for sleep (e.g., feels rested after only 3 hours of sleep)
(3) more talkative than usual or pressure to keep talking
(4) flight of ideas or subjective experience that thoughts are racing
(5) distractibility (i.e., attention too easily drawn to unimportant or
irrelevant external stimuli)
(6) increase in goal-directed activity (either socially, at work or school, or
sexually) or psychomotor agitation
(7) excessive involvement in pleasurable activities that have a high potential
for painful consequences (e.g., engaging in unrestrained buying sprees, sexual
indiscretions, or foolish business investments)
Doctor :   They do not get enough sleep
User :   ok
Doctor :   Even with few hrs of sleep they feel as ifthey has enough rest
Doctor :   They talk too much
User :   ok
Doctor :   Flight of ideas means
Doctor :   They talk abt one thing and all of a suddenly they change the topic and jump into another topic
User :   ok i donot have any of these symtoms
Doctor :   Even when they are not talking , they think abt one thing and suddenly they change their thinking
Doctor :   They constantly think and unable to stop thinking
Doctor :   Can proceed
Doctor :   Can I proceed explaining or you got what the features are
User :   yes i got it
User :   i donot have any of these symtoms
Doctor :   Even initially when u has problem
Doctor :   When the problem bagan
User :   wat should i do abt anxiety after excercise
User :   it began in 1996
Doctor :   Ok
Doctor :   ANy fast activity, strenuous activity some times make the mind anxious
Doctor :   Especially that is what happening in u
User :   yes
Doctor :   If you can do slow exercises I think u can avoid the feelings
Doctor :   Have you ever thought of doing Yoga
User :   doesnt help i tried
Doctor :   OK
User :   wat should my speed of tradmill be
Doctor :   Depends on ur stamina
User :   no i f i do high speed i get anxiety problem
Doctor :   Some people do it fast and some people do it slow
Doctor :   But i dont know the speed
User :   any other medication shld i take or this is ok
Doctor :   You are already on multiple medications
Doctor :   There is no further need for additional medications
User :   how long i need to continue this medication...i started from july end
Doctor :   Usually u need them for long time
Doctor :   may be for life long
Doctor :   Nut once your symptoms r controlled u can delete some medications
Doctor :   *(But
User :   since i started taking frm july end it has greatly reduced
User :   and the intensity of attacks has greatly reduced
Doctor :   plz be patient
User :   i visit the doctor evry 15-20 days and he reduces my medicines everytime i goto him
User :   the thing is i am getting married so i want to finish it off soon
User :   plz reply fast
Doctor :   If the chat is disconnected I will call u , ok
User :   ok
Doctor :   It seems you have moved out of the chat
window. Please log in back if you have
medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor